Abortion, a woman dies in Turin after taking the abortion pill RU486. Back to talk to a tragic event, the much-discussed abortion pill. A 37 year-old died at the hospital Martini Turin after taking RU486 for a heart attack. His heart stopped beating and the woman, already the mother of a four year old, he lost his life. The direct causal link between the pill to terminate the pregnancy and the death is not yet certain, it will be necessary to wait for the autopsy results.

It awaits the verdict of the autopsy on the body of the woman to point with certainty the finger at the abortion pill RU486, cyclically already at the center of many controversies and discussions between experts and non. If the liability of the drug was determined it would be the first case of its kind in Italy (in the U.S., however, there is already talk of eight cases).

abortion-pill

The victim had been at the health facility April 4, when he took steppingstone, responsible for the interruption of pregnancy within 48 hours. As required by the protocol and guidelines, the woman went back to the martini the other night for the administration of propagandist, a substance that causes the elimination of the embryo, proceeded to complete the abortion. Everything seemed absolutely normal. The pelvic examination and ultrasound did not reveal any abnormality. No symptom or disorder that could alert the medical staff.

But not everything went really well: a four-hour abortion, the woman began to feel sick, “I can not breathe,” he said; the medical diagnosis was ventricular fibrillation; the timely intervention of doctors, loss of consciousness, heart attack and stroke and heart that has stopped beating. To no avail resuscitation attempts, the 37 year-old has gone well. At autopsy the task of throwing light on the matter.